# SDR DALA2024123012060

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 101,341 hours, 21,281 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1705 2L DOOR ARM LIGHT AT FWD PNL INOP. CORRECTIVE ACTION: MCC FCP DEFERRAL, FLIGHT CREW PLACARD REQUIRES VALIDATION FLIGHT CREW PLACARD INSTALLED. (0731395)
